# SDR 2007FA0000154

- Difficulty date: October 20, 2006
- Submitted: February 22, 2007
- Operation: General aviation
- Make and model: Cessna 207A
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Part serial: 00609
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TESTED AT 90 PSI WITH SOAP WATER APPLIED TO EXHAUST SIDEWALL.  AIR LEAKAGE NOTED BETWEEN FINS 19/20 AND 20/21.  (K)
